Le problème de Cauchy-Riemann pour des structures mixtes
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 22 (1968) no. 4, pp. 695-727.
@article{ASNSP_1968_3_22_4_695_0,
     author = {Rea, Claudio},
     title = {Le probl\`eme de {Cauchy-Riemann} pour des structures mixtes},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {695--727},
     publisher = {Scuola normale superiore},
     volume = {3e s{\'e}rie, 22},
     number = {4},
     year = {1968},
     zbl = {0172.38003},
     mrnumber = {251746},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1968_3_22_4_695_0/}
}
TY  - JOUR
AU  - Rea, Claudio
TI  - Le problème de Cauchy-Riemann pour des structures mixtes
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1968
DA  - 1968///
SP  - 695
EP  - 727
VL  - 3e s{\'e}rie, 22
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1968_3_22_4_695_0/
UR  - https://zbmath.org/?q=an%3A0172.38003
UR  - https://www.ams.org/mathscinet-getitem?mr=251746
LA  - fr
ID  - ASNSP_1968_3_22_4_695_0
ER  - 
%0 Journal Article
%A Rea, Claudio
%T Le problème de Cauchy-Riemann pour des structures mixtes
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1968
%P 695-727
%V 3e s{\'e}rie, 22
%N 4
%I Scuola normale superiore
%G fr
%F ASNSP_1968_3_22_4_695_0
Rea, Claudio. Le problème de Cauchy-Riemann pour des structures mixtes. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 22 (1968) no. 4, pp. 695-727. http://www.numdam.org/item/ASNSP_1968_3_22_4_695_0/

[1] Andreotti A. et Vesentini, E. Les théorémes fondamentaux de la théorie des espaces holomorphiquement complets, Séminaire Ehresmann, 4 (1962-63), 1-31, Paris, Secrétariat Mathématique. | Numdam | MR

[2] Andreotti, A. et Vesentini, E. On deformations of discoutinous groups Acta mathematica, 112, (1964), 249-298. | MR | Zbl

[3] Andreotti, A. et Vesentini, E. Carleman estimates for the Laplace- Beltranti equation on complex manifolds. Inst. Hautes Études Sci. Publ. Math., 25, (1965), 81-130. | Numdam | MR | Zbl

[4] Cartan, H. Espaces fibrés analytiques. Symp. Int. de Topolagia alg., Mexico, (1953), 97-121. | Zbl

[5] Courant Hilbert, D., Methods of mathematical physics, vol. II, Interscience Publishers, New York, 1962. | Zbl

[6] Friedrichs, K.O., On the differentiability of the solution of partial differential equations. Comm. Pure Appl. Math. 6, (1953), 299-326. | MR | Zbl

[7] Andreotti, A. et Grauert, H., Théoremes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. Fr, t. 90, (1962), 192-259. | Numdam | MR | Zbl

[8] Haefliger, A. Variétés feuilletées. Cours d'été sur « Topologia differenziale », C. I. M. E. Urbino (1962). Édit. Cremmonese. Roma. | Zbl

[9] Hörmander, L. An Introduction to complex analysis in several variables. D. Van Nostrand Publ., Princeton, (1966). | MR | Zbl

[10] Hörmander, L. L2-estimates and existence theorems for the δ operator., Acta Math. 113, (1965), 89-152. | Zbl

[11] Kodaira, K. et Spencer, D.C. On deformations of complex analytio structures III, Ann. of Math., 71, (1960) 43-76. | MR | Zbl

[12] Rea, C. Un'osservazione sulle deformazioni di una varietà completa. Boll. U. M. I, 22, (1967), 345-349. | MR | Zbl

[13] Reeb, G. Sur certaines propriétés topologiques des variétés feuilletées, Act. Sc. at Ind., Herman, Paris, (1952). | MR | Zbl

[14] Tognoli A. Un criterio di isomorfismo per il primo gruppo di coomologia nel caso non abeliano. À paraître.

[15] Vesentini E. Lectures on Levi convexity of complex manifolds and cohomology vanishing theorems. Tata Inst of fonnd. research. Bombay. (1967). | MR | Zbl